# SDR VNAA202209029943

- Difficulty date: September 2, 2022
- Submitted: September 2, 2022
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 25,936 hours, 19,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: N1262075
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON RH SIDE SEAT RAIL STRUCTURE BETWEEN FS669 TO FS785, SCRATCHES AND CORROSION BETWEEN FS785 TO FS861 AND SCRATCHES BETWEEN FS861
